| Model Number |
GIF-EZ1500 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the gastrointestinal videoscope for a separate issue.During the initial evaluation of the returned device, white residue was observed in the air/water supply cylinder and channel.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device the white residue in the air/water supply cylinder and channel during the initial evaluation was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the white residue in the air/water supply cylinder and channel could not be established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.